# SDR W8PA971547

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrored
- Location: Bs 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION L-ANGLE HORIZONTAL BS 248, RBL 45, WL 256.  REMOVED AND REPLACED L-ANGLE CORROSION, FOUND TO BE OUT OF LIMITS.
